# SDR NACA20050018

- Difficulty date: August 2, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 60,176 hours, 40,395 cycles
- Engine: Pwa JT8D7B
- Engine time: 43,487 hours, 51,935 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indication Sys
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FUEL FLOW INDICATION INOPERATIVE.  ENGINE SLOW TO ACCELERATE.  FUEL FLOW INDICATION DEFERRED IAW MEL 73-7.  PERFORMED ACCELERATION CHECK, FOUND TO BE WITHIN LIMITATIONS.
